# SDR ASAA2023083144879

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 46,822 hours, 13,628 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING DRY MOTOR RUN FOUND #2 ENGINE STARTER OIL LEAK AT STARTER CLAMP. GROUNDED - YES. INSPECTED QADTER CLAMPPER AMM 80-11-01NO CRACKS NOTED.FOUND STARTER CLAMP TO BE LOOSE.RE-TORQUE CLAMP PER AMM 80-11-01-400-801-F006.(E)DRY MOTORS AND LEAK CHECK FOUND OKAY.
